MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us)customer contacted a siemens customer care center to report a falsely depressed sodium (na) result was obtained on a patient sample on a dimension exl 200.Quality controls (qcs) recovered out of ranges on the day of the event.The customer replaced the x tubing and integrated multisensor technology (imt) sensor.As per siemens instructions, the customer cleaned the gold pogo pins, flushed the reagent probe 1 (r1) tubing, replaced the salt bridge, and adjusted the x tubing and imt pump rate.The customer then performed the requested maintenance and replaced the sensor.Siemens walked the customer through backwashing the imt port.The salt, std a, std b were primed and flushed.The waste flow was verified.The qcs were run; all recovered within range.Siemens further reviewed and established that the probable cause of the event is tied to the formation of debris, crystals, or micro clots in the imt, affecting the flow through the imt.The instrument is operational.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported a falsely depressed sodium (na) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.The erroneous result was not reported to the physician(s).The sample was repeated on the same instrument.The repeat result was higher than the erroneous result.The repeat result was reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key25184842
Report Number2517506-2026-00083
Device Sequence Number10755240
Product Code JJE
UDI-Device Identifier00630414593579
UDI-Public(01)00630414593579
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown